MathSciNet Relay Station
MathSciNet bibliographic data
MR236328 22.70 (53.00)
Wolf, Joseph A.; Gray, Alfred Homogeneous spaces defined by Lie group automorphisms. I. J. Differential Geometry 2 1968 77–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement